| Catalog Number |
6260-9-136 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
02/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Lot specific voluntary recall was initiated for the lfit v40 cocr heads within scope of a capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analysis identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
Event or Problem Description
It was reported that the patient had a left hip revision of an abg size 7 modular stem, 36 + cobalt chrome head due to metallosis.The surgeon revised the stem and head.